Thread: help with prop
03-07-2005, 11:01 AM #1
help with prop
I am right now taking 200cyp/50prop mixtuer. And this happens everytime i inject it. I am fine that day but the next couple of days the area is so sore, red, hot and swollow. Right now it hurts to sit. I alos tried a quad shot and delt, same thing.
But when i inject any other test my body is fine. Do you guys think i have bad prop or my body just doesn't like it.
I can inject 1,200 mgs of cyp and no problems. I just don't want to throw away the prop i have 25cc's left of it.
Any help on what to do? Or do i just have to take the pain?
03-07-2005, 11:11 AM #2
First time I took prop it did the same thing and I was using QV prop only after a few shots did it get better...
03-07-2005, 11:13 AM #3
the area is swollow? what does that mean? swollen, i assume? Sounds like it's getting infected to me...Are you running a fever too? How long does it take you to push the oil through?
p.s. Do'nt throw the prop. away!!! Send it to GA!
03-07-2005, 11:19 AM #4
prop has always hurt like hell for me. i can deal with the quad shots much better than the ass. just gotta suck it up.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)